# SDR ABXA9800798

- Difficulty date: August 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47464
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 76378133
- Condition: Cracked
- Location: Bs 389
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LONGERON 17R CRACKED AT STATION 389.  REPLAIRED LONGERON IAW DC9 SRM 53-02.
